MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY SET, 1 CLAVE Y-SITE, SECURE LOCK, 100 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY SET, 1 CLAVE Y-SITE, SECURE LOCK, 100 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 12661-01
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
 
Event or Problem Description
The event involved a primary set, 1 clave y-site, secure lock, 100 inch where it was reported malfunction/unstable drop continue regulator.The event was noted during use in patient.Product failure was at the clamp.No medical intervention and no blood loss.There was patient involvement, no patient harm and no delay in critical therapy.This is the fifth of five occurrences.

Brand Name
PRIMARY SET, 1 CLAVE Y-SITE, SECURE LOCK, 100 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17732354
Report Number9615050-2023-00424
Device Sequence Number6543268
Product Code FPA
UDI-Device Identifier10887787005636
UDI-Public(01)10887787005636(17)260201(10)13487854
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue Number12661-01
Device Lot Number13487854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown